# SDR COMA0660381

- Difficulty date: June 6, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 25,466 hours, 22,600 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Door Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5063 - AFTER TAKEOFF FROM GSO RECEIVED A CABIN DOOR OUTER HANDLE CAUTION MESSAGE, FLIGHT RETURNED TO THE FIELD.  DEFERRED THE CABIN DOOR INDICATION PER MEL 52-70-01-1.
